Alert archive / South Carolina / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 139, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Jul 21, 2020, 3:18 PM EDT for 4 counties in South Carolina. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2020, 3:18 PM EDT (19:18 UTC)
- Expired
- Jul 21, 2020, 3:58 PM EDT
- In force
- 40 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Aiken County, SC, Edgefield County, SC, Lexington County, SC, Saluda County, SC
The radar
The Columbia radar (KCAE), 31 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.3 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 985 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1101 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
991
WUUS52 KCAE 211918
SVRCAE
SCC003-037-063-081-212015-
/O.NEW.KCAE.SV.W.0139.200721T1918Z-200721T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
318 PM EDT Tue Jul 21 2020
The National Weather Service in Columbia has issued a
* Severe Thunderstorm Warning for...
East central Edgefield County in central South Carolina...
Western Lexington County in central South Carolina...
Northeastern Aiken County in central South Carolina...
Southeastern Saluda County in central South Carolina...
* Until 415 PM EDT.
* At 318 PM EDT, a severe thunderstorm was located near
Batesburg-Leesville, and is nearly stationary.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lexington, Batesburg-Leesville, Red Bank, Ridge Spring, Aiken
Municipal Airport, Wagener, Pelion, Gilbert, Summit, Monetta, Cedar
Grove Fire Station, South Shore Marina, Oswald Park, Bundrick
Island, Murray, Camp Kinard, Delmar, Hollow Creek Public Park, New
Holland and Samaria Fire Station.
This includes Interstate 20 in South Carolina between mile markers 19
and 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection seek shelter inside a sturdy building and stay
away from windows.
If on or near Lake Murray, get away from the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3396 8162 3409 8146 3408 8145 3408 8143
3407 8141 3407 8139 3408 8139 3408 8133
3404 8122 3384 8123 3356 8142 3358 8168
3372 8179
TIME...MOT...LOC 1918Z 056DEG 1KT 3389 8146
HAIL...0.75IN
WIND...60MPH
$$
CJR3 follow-up statements
334
WWUS52 KCAE 211938
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
338 PM EDT Tue Jul 21 2020
SCC003-037-063-081-212015-
/O.CON.KCAE.SV.W.0139.000000T0000Z-200721T2015Z/
Edgefield SC-Lexington SC-Aiken SC-Saluda SC-
338 PM EDT Tue Jul 21 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EAST CENTRAL EDGEFIELD...WESTERN LEXINGTON...NORTHEASTERN AIKEN
AND SOUTHEASTERN SALUDA COUNTIES...
At 338 PM EDT, a severe thunderstorm was located 8 miles southeast of
Ridge Spring, or 8 miles south of Batesburg-Leesville, and is nearly
stationary.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Batesburg-Leesville, Red Bank, Ridge Spring, Aiken Municipal Airport,
Wagener, Pelion, Gilbert, Summit, Monetta, Cedar Grove Fire Station,
South Shore Marina, Oswald Park, Bundrick Island, Murray, Camp
Kinard, Delmar, Hollow Creek Public Park, New Holland, Samaria Fire
Station and Cedar Pond Campground.
This includes Interstate 20 in South Carolina between mile markers 19
and 52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Severe thunderstorms can produce large capsizing waves. If on or near
Lake Murray move into dock and take shelter!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3396 8162 3409 8146 3408 8145 3408 8143
3407 8141 3407 8139 3408 8139 3408 8133
3384 8123 3356 8142 3358 8168 3372 8179
TIME...MOT...LOC 1938Z 170DEG 4KT 3379 8154
HAIL...0.75IN
WIND...60MPH
$$
CJR599
WWUS52 KCAE 211950
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
350 PM EDT Tue Jul 21 2020
SCC003-037-063-081-212015-
/O.CON.KCAE.SV.W.0139.000000T0000Z-200721T2015Z/
Edgefield SC-Lexington SC-Aiken SC-Saluda SC-
350 PM EDT Tue Jul 21 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EAST CENTRAL EDGEFIELD...SOUTHWESTERN LEXINGTON...NORTHEASTERN
AIKEN AND SOUTHEASTERN SALUDA COUNTIES...
At 350 PM EDT, a severe thunderstorm was located 10 miles northeast
of Aiken Municipal Airport, or 13 miles south of Batesburg-Leesville,
and is nearly stationary.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Batesburg-Leesville, Ridge Spring, Aiken Municipal Airport, Wagener,
Gilbert, Summit, Monetta, Cedar Grove Fire Station, Fredonia, Murray,
Camp Kinard, Delmar, Hibernia, Steedman, Kneece, New Holland, Samaria
Fire Station and Cedar Pond Campground.
This includes Interstate 20 in South Carolina between mile markers 19
and 48.
LAT...LON 3407 8149 3390 8132 3379 8127 3356 8142
3358 8168 3372 8179 3396 8162
TIME...MOT...LOC 1950Z 126DEG 4KT 3372 8152
HAIL...<.75IN
WIND...60MPH
$$
CJR560
WWUS52 KCAE 211958
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
358 PM EDT Tue Jul 21 2020
SCC003-037-063-081-212008-
/O.CAN.KCAE.SV.W.0139.000000T0000Z-200721T2015Z/
Edgefield SC-Lexington SC-Aiken SC-Saluda SC-
358 PM EDT Tue Jul 21 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL EDGEFIELD...
SOUTHWESTERN LEXINGTON...NORTHEASTERN AIKEN AND SOUTHEASTERN SALUDA
COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 3407 8149 3390 8132 3379 8127 3356 8142
3358 8168 3372 8179 3396 8162
TIME...MOT...LOC 1958Z 056DEG 1KT 3372 8152
$$
CJRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 2:47 PM EDT, 31 minutes earlier.
Area forecast discussion, Jul 21, 2:47 PM EDT, 31 minutes before
Area Forecast Discussion National Weather Service Columbia SC 247 PM EDT Tue Jul 21 2020 .SYNOPSIS... The upper ridge will continue to dominate the weather early this week before weakening later in the week as an upper trough moves into the Ohio Valley and Mid Atlantic region. Temperatures will remain above normal and hot with heat indices over 100 degrees. && .NEAR TERM /THROUGH TONIGHT/... Satellite indicating developing cumulus across the central Midlands and CSRA. Air mass moderately to strongly unstable across the area due to steep low to mid level lapse rates/strong insolation. Precipitable water near 2 inches so heavy rain threat. DCAPE appears above 1000 J/kg across the southeast Midlands but less convective coverage expected there unless sea breeze front pushes further inland. Shear weak but isolated pulse possible due to dry mid level air. Latest high resolution models still focus convection mainly across the west Midlands and Upstate but based on satellite and radar will raise pops across the central CWA. Temperatures today may be slightly cooler than yesterday but not by much as highs are expected to be in the mid to upper 90s again. Heat index values will also be in the 102-107 degree range. Convection should diminish by 03z with debris clouds into the overnight...then dissipating. Overnight lows will be warm in the mid 70s. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... An upper trough over the Great Lakes region will shift eastward Wednesday into Thursday while passing north of the forecast area. A tropical wave will track west- northwestward over the Gulf of Mexico over the next couple of days. Surface high pressure will continue ridging into the forecast area from the western Atlantic. Isolated to scattered diurnal showers and thunderstorms are expected to develop again on Wednesday with scattered coverage expected on Thursday. Precipitable water on Wednesday will be around 1.6 to 1.9 inches across the area and will approach 2.0 inches in the northern portion of the area by Thursday afternoon. It will be hot again Wednesday and Thursday with with index values around 100 to 105 degrees. Planning to issue another heat advisory for northern Lancaster County for Wednesday. && .LONG TERM /FRIDAY THROUGH TUESDAY/... Upper trough will be along the coast on Friday and will strengthen with upper ridging to the west. There will be deep moisture in place on Friday with pwat values around 2.0 inches west to 2.2 inches east. Expect numerous showers and thunderstorms to develop. Locally heavy rainfall will be possible. Scattered to numerous showers and thunderstorms will continue over the weekend with abundant moisture in place. Upper ridge will build east by early next week, with less moisture over the area and more of a typical summertime pattern returning. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... Predominantly VFR conditions expected through the TAF period although brief restrictions possible due to scattered showers and thunderstorms this afternoon and evening mainly til 00z. High pressure ridge remains in place and expect similar conditions again today with isolated to scattered convection developing during the afternoon hours. The focus for thunderstorms may be in a line from CAE/CUB to AGS/DNL based on latest radar and satellite trends. Lower threat at OGB. The storms may develop west of the terminals later this afternoon. Brief visibility restrictions possible and ceilings mainly VFR. Mid level ceilings into the overnight due to debris clouds. Fog not expected tonight. EXTENDED AVIATION OUTLOOK...Restrictions are possible during the afternoon/evening showers and thunderstorms during the extended. && .CAE WATCHES/WARNINGS/ADVISORIES... GA...None. SC...Heat Advisory until 8 PM EDT this evening for SCZ115. &&
Hazardous weather outlook, Jul 21, 4:08 AM EDT, 11 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Columbia SC 408 AM EDT Tue Jul 21 2020 GAZ040-063>065-077-SCZ016-018-020>022-025>031-035>038-041-116-220815- Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick- Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee- Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon-Bamberg- Southern Lancaster- 408 AM EDT Tue Jul 21 2020 This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ115-220815- Northern Lancaster- 408 AM EDT Tue Jul 21 2020 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 21, 2:10 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Columbia SC
210 PM EDT Tue Jul 21 2020
GAZ063>065-211845-
Richmond GA-McDuffie GA-Columbia GA-
210 PM EDT Tue Jul 21 2020
...Strong Thunderstorms Will Impact Portions of Richmond...McDuffie
and Columbia Counties Until 245 PM EDT....
At 207 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Thomson, moving southeast at 5 mph. Other
strong storms may develop in Richmond and Columbia Counties.
HAZARD...gusty winds 40 to 50 mph and localized minor flooding.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects. Localized minor flooding of low
lying and poor drainage areas is also possible.
Some locations in the path of this storm include... Thomson,
Southern McDuffie County, Fort Gordon, Augusta, Hephzibah, Harlem,
Appling, Glendale, South Augusta, Midtown, Riverwood, Mistletoe
State Park, Summerville, Wrightsboro, Augusta Mall, Daniel Field,
Augusta Regional Airport and Village Plaza Shopping Center.
Heavy rainfall is occurring with this storm, and may cause localized
flooding. Do not drive your vehicle through flooded roadways.
This includes the following highways...
Interstate 20 in Georgia between mile markers 166 and 200.
Interstate 520 in Georgia between mile markers 1 and 14.
LAT...LON 3361 8264 3365 8258 3364 8246 3370 8233
3369 8222 3361 8217 3358 8207 3349 8199
3346 8193 3341 8191 3334 8194 3331 8185
3329 8186 3326 8183 3323 8210 3330 8217
3327 8228 3331 8234 3335 8255 3360 8265
TIME...MOT...LOC 1807Z 301DEG 5KT 3340 8245
CJRSpecial weather statement, Jul 21, 2:17 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Columbia SC
217 PM EDT Tue Jul 21 2020
SCZ016-022-116-211900-
Chesterfield SC-Southern Lancaster SC-Kershaw SC-
217 PM EDT Tue Jul 21 2020
...Strong Thunderstorms Will Impact Portions of Chesterfield...
Southern Lancaster and Kershaw Counties Until 300 PM EDT....
...Boaters on Lake Wateree Should Seek Safe Harbor...
At 216 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Carolina Sandhills Wildlife Refuge, or 17
miles west of Cheraw. This storm was nearly stationary. Additional
strong thunderstorms may develop soon in portions of Lancaster and
Kershaw counties.
HAZARD...gusty winds 40 to 50 mph and localized minor flooding.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects. Localized minor flooding of low
lying and poor drainage areas is also possible.
Some locations in the path of this storm include...
Camden, Cheraw, Lake Wateree Dam, Pageland, Kershaw, Chesterfield,
Heath Springs, Lugoff, Westville, Cheraw State Park, Northeastern
Technical College, Cassatt, Liberty Hill, Cheraw Municipal Airport,
Elgin, Carolina Sandhills Wildlife Refuge, Mt Pisgah, Goodale State
Park, Mcbee and Jefferson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Wateree should move to shore and seek shelter.
Strong, erratic wind gusts and lightning are possible. If you can
hear thunder, you are close enough to be struck by lightning.
Heavy rainfall is occurring with this storm, and may cause localized
flooding. Do not drive your vehicle through flooded roadways.
&&
This includes Interstate 20 in South Carolina between mile markers 85
and 105.
LAT...LON 3460 7981 3449 7988 3449 8005 3434 8033
3434 8036 3430 8036 3428 8044 3425 8042
3418 8046 3410 8058 3411 8062 3407 8072
3418 8087 3438 8077 3448 8089 3482 8039
3481 7994 3468 7986 3465 7980 3461 7978
TIME...MOT...LOC 1816Z 250DEG 3KT 3461 8018
CJRSpecial weather statement, Jul 21, 2:45 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Columbia SC
245 PM EDT Tue Jul 21 2020
SCZ022-027-028-037-211945-
Lexington SC-Calhoun SC-Richland SC-Kershaw SC-
245 PM EDT Tue Jul 21 2020
...Strong Thunderstorms Will Impact Portions of Lexington...
northwestern Calhoun...Richland and southwestern Kershaw Counties
Until 345 PM EDT....
...Boaters on Lake Murray Should Seek Safe Harbor...
At 245 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Forest Acres. This storm was nearly
stationary.
HAZARD...gusty winds 40 to 50 mph and pea sized hail.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Columbia, Lexington, West Columbia, Cayce, Irmo, Forest Acres,
Batesburg-Leesville, Springdale, St. Andrews, Dentsville, Oak Grove,
McEntire Air Base, Highway 6 at Lake Murray Dam, Red Bank, South
Congaree, Pine Ridge, Gaston, Arcadia Lakes, Lugoff and Columbia
International University.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Murray should move to shore and seek shelter. Strong,
erratic wind gusts and lightning are possible. If you can hear
thunder, you are close enough to be struck by lightning.
&&
This includes the following highways...
Interstate 126 between mile markers 0 and 3.
Interstate 20 in South Carolina between mile markers 37 and 94.
Interstate 26 between mile markers 93 and 131.
Interstate 77 between mile markers 0 and 29.
LAT...LON 3409 8064 3404 8060 3400 8065 3395 8062
3377 8087 3369 8103 3366 8118 3373 8141
3388 8157 3407 8148 3407 8139 3411 8141
3421 8123 3418 8118 3422 8118 3427 8083
3436 8078 3442 8084 3442 8083 3412 8055
TIME...MOT...LOC 1845Z 059DEG 1KT 3404 8098
CJRLocal storm report, Jul 21, 2:50 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
250 PM EDT TUE JUL 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL 1 S ARCADIA LAKES 34.04N 80.96W
07/21/2020 E0.25 INCH RICHLAND SC PUBLIC
PUBLIC REPORT PEA SIZE HAIL AND 40 MPH
WINDS.
&&
AWPSpecial weather statement, Jul 21, 3:04 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Columbia SC
304 PM EDT Tue Jul 21 2020
GAZ064-065-SCZ018-025>027-030-212000-
Richmond GA-Columbia GA-Lexington SC-Aiken SC-McCormick SC-Saluda SC-
Edgefield SC-
304 PM EDT Tue Jul 21 2020
...Strong Thunderstorms Will Impact Portions of northeastern
Richmond...east central Columbia...southwestern Lexington...Aiken...
southeastern McCormick...southeastern Saluda and Edgefield Counties
Until 400 PM EDT....
...Boaters on Lake Strom Thurmond Should Seek Safe Harbor...
At 304 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm 7 miles south of Batesburg-Leesville. This storm
was nearly stationary. Other strong storms will develop in the areas
listed.
HAZARD...strong winds 45 to 55 mph and pea sized hail.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Aiken, North Augusta, Lexington, Grovetown, Evans,
Batesburg-Leesville, Augusta, Clearwater, Martinez, Aiken Mall, Red
Bank, Belvedere, Edgefield, Johnston, Ridge Spring, Glendale,
Edgefield County Airport, Summerville, Augusta Mall and Daniel Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Strom Thurmond should move to shore and seek shelter.
Strong, erratic wind gusts and lightning are possible. If you can
hear thunder, you are close enough to be struck by lightning.
&&
This includes the following highways...
Interstate 20 in Georgia between mile markers 185 and 201.
Interstate 20 in South Carolina between mile markers 0 and 55.
Interstate 520 in Georgia between mile markers 1 and 8, and between
mile markers 10 and 15.
Interstate 520 in South Carolina between mile markers 16 and 23.
LAT...LON 3406 8125 3379 8115 3353 8141 3339 8206
3348 8230 3362 8217 3377 8221 3400 8161
3406 8145
TIME...MOT...LOC 1904Z 056DEG 2KT 3380 8150
CJRThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 10:02 PM EDT | Heat Advisory | CAE | Lancaster | 22 hr |
| Jul 21, 2:17 PM EDT | Special Weather Statement | CAE | Chesterfield, Kershaw | 43 min |
| Jul 21, 2:26 PM EDT | Severe Thunderstorm Warning | CAE | Kershaw, Lancaster | 49 min |
| Jul 21, 2:45 PM EDT | Special Weather Statement | CAE | Lexington, Richland | 60 min |
| Jul 21, 2:51 PM EDT | Severe Thunderstorm Warning | CAE | McCormick | 39 min |
| Jul 21, 3:04 PM EDT | Special Weather Statement | CAE | Aiken, Edgefield, Lexington | 56 min |
| Jul 21, 3:32 PM EDT | Special Weather Statement | CAE | McCormick | 28 min |
| Jul 21, 4:28 PM EDT | Special Weather Statement | CAE | Newberry | 32 min |
| Jul 21, 7:45 PM EDT | Heat Advisory | CAE | Lancaster | 24 hr |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.